# SDR SWAA2020021741407

- Difficulty date: February 12, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 43,833 hours, 22,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE FELL OUT OF CONTAINER. / INST. SLIDE IAW MT 725-61-06 + M/M 25-66-01 - OK FOR SERVICE.
